zbMATH — the first resource for mathematics

Examples
Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

Operators
a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
Fields
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Implicit iteration process for common fixed points of a finite family of strictly pseudocontractive maps. (English) Zbl 1045.47056
Summary: Convergence theorems for approximation of common fixed points of strictly pseudocontractive mappings of Browder-Petryshyn type are proved in Banach spaces using an implicit iteration scheme recently introduced by {\it H.-K. Xu} and {\it R. G. Ori} [Numer. Funct. Anal. Optimization 22, 767--773 (2001; Zbl 0999.47043)].

MSC:
47J25Iterative procedures (nonlinear operator equations)
47H10Fixed-point theorems for nonlinear operators on topological linear spaces
47H09Mappings defined by “shrinking” properties
65J15Equations with nonlinear operators (numerical methods)
WorldCat.org
Full Text: DOI
References:
[1] Browder, F. E.: Nonlinear mappings of nonexpansive and accretive type in Banach spaces. Bull. amer. Math. soc. 73, 875-882 (1967) · Zbl 0176.45302
[2] Browder, F. E.; Petryshyn, W. V.: Construction of fixed points of nonlinear mappings in Hilbert spaces. J. math. Anal. appl. 20, 197-228 (1967) · Zbl 0153.45701
[3] Chang, S. S.: Some problems and results in the study of nonlinear analysis. Nonlinear anal. 30, 4197-4208 (1997) · Zbl 0901.47036
[4] Deimling, K.: Zeros of accretive operators. Manuscripta math. 13, 365-374 (1974) · Zbl 0288.47047
[5] Hicks, T. L.; Kubicek, J. R.: On the Mann iterative process in Hilbert spaces. J. math. Anal. appl. 59, 498-504 (1977) · Zbl 0361.65057
[6] Maruster, S.: The solution by iteration of nonlinear equations. Proc. amer. Math. soc. 66, 69-73 (1977) · Zbl 0355.47037
[7] Opial, Z.: Weak convergence of successive approximations for nonexpansive mappings. Bull. amer. Math. soc. 73, 591-597 (1967) · Zbl 0179.19902
[8] Osilike, M. O.; Udomene, A.: Demiclosedness principle and convergence results for strictly pseudocontractive mappings of Browder--petryshyn type. J. math. Anal. appl. 256, 431-445 (2001) · Zbl 1009.47067
[9] Osilike, M. O.: Strong and weak convergence of the Ishikawa iteration methods for a class of nonlinear equations. Bull. korean math. Soc. 37, 117-127 (2000) · Zbl 0956.47021
[10] Osilike, M. O.; Aniagbosor, S. C.; Akuchu, B. G.: Fixed points of asymptotically demicontractive mappings in arbitrary Banach spaces. Panamer. math. J. 12, 77-88 (2002) · Zbl 1018.47047
[11] Reich, S.: Iterative methods for accretive sets. Nonlinear equations in abstract spaces, 317-326 (1978)
[12] Rhoades, B. E.: Comments on two fixed point iteration methods. J. math. Anal. appl. 56, 741-750 (1976) · Zbl 0353.47029
[13] Rhoades, B. E.: Fixed point iterations using infinite matrices. Trans. amer. Math. soc. 196, 741-750 (1974) · Zbl 0303.47036
[14] Sun, Z. -H.: Strong convergence of an implicit iteration process for a finite family of asymptotically quasi-nonexpansive mappings. J. math. Anal. appl. 286, 351-358 (2003) · Zbl 1095.47046
[15] Xu, H. -K.; Ori, R. G.: An implicit iteration process for nonexpansive mappings. Numer. funct. Anal. optim. 22, 767-773 (2001) · Zbl 0999.47043